MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. SCREW+SS 7.0MMX35MM; THE TETHER - VERTEBRAL BODY TETHERING SYSTEM

ZIMMER BIOMET SPINE INC. SCREW+SS 7.0MMX35MM; THE TETHER - VERTEBRAL BODY TETHERING SYSTEM
Catalog Number 211H7035
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Procode: qhp.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference reports 3012447612-2022-00020 through 3012447612-2022-00026.
 
Event or Problem Description
It was reported a revision surgery was performed because the surgeon believed the tether cord had broken post-operatively.However, during the revision, the cord was found to be intact, but some of the set screws did not appear to be locked and were loose during removal, especially at l3.The cord and set screws were removed and replaced.This is report three of seven for this event.
 
Additional Manufacturer Narrative
Data was erroneously entered into h3; there are no changes from the initial report.Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation: neither the closure top nor the screw was returned for evaluation.Root cause: root cause was unable to be determined.This event could possibly be attributed to unknown operational factors, patient factors, or post-op events.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
SCREW+SS 7.0MMX35MM
Common Device Name
THE TETHER - VERTEBRAL BODY TETHERING SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key13334427
Report Number3012447612-2022-00022
Device Sequence Number17175667
Product Code QHP
UDI-Device Identifier00880304865266
UDI-Public(01)00880304865266(17)250430(10)303381
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
H190005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number211H7035
Device Lot Number3033881
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2021
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown